Volume 53, Number 1
Previous Issue Next Issue

Minghui Zhong & Xianming Hou

10.4208/jms.v53n1.20.01

J. Math. Study, 53 (2020), pp. 1-11.

Preview Full PDF 2186 23401 Abstract

Fatima Aboud, François Jauberteau, Guy Moebs & Didier Robert

10.4208/jms.v53n1.20.02

J. Math. Study, 53 (2020), pp. 12-44.

Preview Full PDF 2233 23247 Abstract

Vagif S. Guliyev, Yagub Y. Mammadov & Fatma A. Muslumova

10.4208/jms.v53n1.20.03

J. Math. Study, 53 (2020), pp. 45-65.

Preview Full PDF 2299 26515 Abstract

Bin Deng

10.4208/jms.v53n1.20.04

J. Math. Study, 53 (2020), pp. 66-89.

Preview Full PDF 2223 23039 Abstract

Vagif S. Guliyev, E.J. Ibrahimov, S.E. Ekincioglu & S. Ar. Jafarova

10.4208/jms.v53n1.20.05

J. Math. Study, 53 (2020), pp. 90-124.

Preview Full PDF 1952 22628 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard